# SDR CA120918013

- Difficulty date: August 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-42-720
- Engine: Pwa PT6A61
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT INITIATED IFSD OF RIGHT ENGINE AND DIVERSION TO NEWCASTLE DUE AN OIL PRESSURE LOSS COMBINED WITH SMOKE IN THE CABIN.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  POST FLIGHT INSPECTION FOUND AN OIL LEAK FROM THE INLET.  TROUBLESHOOTING ON GOING. MFG IS FULLY COMMITTED TO ADDRESS THIS ISSUE PROACTIVELY AND WE WILL KEEP OPERATORS INFORMED OF OUR PROGRESS.
